# SDR 9510159997

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8933E
- Make and model: Doug DC-9-31
- Aircraft serial: 47142
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fs 584
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION IN LONGERON 30 END FITTING AT FS 584.  REPLACED END FITTING PER SRM 51-30-2.
